# SDR SWAA2024022749830

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TUBING CLAMP LOOSE;/ELONGATED HOLE AT BRACKET ATTACH POINT. CLAMP LOCATED FWD OF ACCESS HOLE 531BB WSTA 180.00 RIB 4<[01] REPAIRED PER EA 24-157-00403-WIP1.;[02] DANIEL SIMS (TECHNICIAN); 16-FEB-2024 14:51 UTC REPAIRED PER EA 24-157-00403-WIP1.;[03] REPAIRED PER EA 24-157-00403
